Lupus is known as an autoimmune disorder. Many doctors were describing all the symptoms of the disorder and they all say the cause is unknown.
This is the session story of a woman in 40s who has had lupus since 2021.
More conversation revealed that she was diagnosed by her doctor since she took COVID vaccination. Not only she trusted in the vaccination, she also allowed her children took that as well.
During the month following after vaccination, she noticed she was losing energy which was unusual, for she used to feel like energy bunny.
Then she started having pain in all joints and they became swollen. Especially her fingers became like an arthritic and crooked.
The worst thing she said was not feeling any energy no matter how well she ate or slept. Oh, and she said her hair started falling, the volume has come back a little bit nowadays but never nearly as before.
Also started noticing her memory failing, not remembering things just happened recently and her eye sights also gets dimming.
This sounds like a story of an old lady whose body is failing everywhere.
Her Higher Self (HS) showed just beautiful purple colors and black void in the space where stars were twinkling. She felt peaceful and comfortable. She stayed in that space for a while and her HS never showed any past life.
Later I asked her HS why they never showed any past life. To that they said she has a fear of seeing any past life, so they never showed any, but helped her relax in a beautiful space where she can relate.
When it comes for the subject of lupus, her HS said she is stubborn to see the world as she wants. Vaccination effect is to teach her to pursue spiritual way.
In fact, while she was struggling with the lupus, she learned meditation, diligently gave some time to do it daily and has asked answers for her health issues.
According to her HS, she learned the lesson of suffering from the lupus, and her HS healed her which took some time to rid of all those toxins from her body. And they said all will be good in two (2) weeks.
I asked the HS what about the memory loss and the vision deterioration. Her HS said that these two issues are side effect from taking the medication. She needs to stop the medication immediately. There will be no side effect of stopping the medication, but will feel only better.
Also, her HS said her children’s menstrual cramps are the effect from the vaccination. Her HS went right into heal their bodies as well. Shortly after, the HS claimed that they are all well.
I asked what are the side effects of the healing just being given. To that the HS said they will only feel better and more energy to do the work and study.